MathSciNet Relay Station
MathSciNet bibliographic data
MR1426082 35Q35 (76N10)
Hattori, Harumi; Li, Dening The existence of global solutions to a fluid dynamic model for materials for Korteweg type. J. Partial Differential Equations 9 (1996), no. 4, 323–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement